International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 677-685
Abelian theorem for the Stieltjes transform of distributions
Institute of Mathematics, University of Novi Sad, Serbia
Received 13 February 1989; Revised 15 March 1989
Copyright © 1990 Bogoljub Stanković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
First, a definition is given of the Stieltjes transform of distributions which contains some well-known. Then, a structural theorem for distributions having -asymptotic is proved. This makes possible to prove two theorems of the Abelian type valued for Stieltjes transforms of distributions given in different ways.